Back to all discussions

Rheumatoid arthritis, Actemra and migraine

A friend with RA has had an increase in her migraine frequency since starting Actemra. She's not sure if it is related or coincidental. Does anyone have experience with the drug and has it increased your migraine frequency?

Thanks,
Kerrie

  1. Hey there,

    I've not tried this and don't know anyone who has, but I will keep my eyes open!

    Nancy

    1. Ive never encountered anyone whos used it who also suffers with migraines. I know the side effects include headache and increased blood pressure. Is it possible an increase in BP could be responsible?

      1. Macish,

        You could be into something, as there is a link between blood pressure and migraines, though I don't believe it's been fully established yet. It likely different people respond in different ways.

        https://migraine.com/headache-types/hypertension-headaches/

        Lisa

        or create an account to reply.